# SDR DXTA200803296

- Difficulty date: October 5, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Beech 400A
- Aircraft serial: RK484
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING APPROACH, WE DID NOT GET A LT GEAR SAFE INDICATION. (K)
